# SDR UPS06146150

- Difficulty date: February 10, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT INOP.  RELAMPED WORKED OK.
